# SDR QXEA0202174

- Difficulty date: December 11, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 34,983 hours, 44,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2430 - MAIN CABIN DOOR DIFFICULT TO OPERATE IN BOTH DIRECTIONS.  OPEN BUTTON DOES NOT RESPOND UNLESS THE DOOR HANDLE IS CYCLED SEVERAL TIMES.  MAINTENANCE INSPECTED THE DOOR AND LUBRICATED THE LATCHING AND LOCKING MECHANISM.  THE MAIN CABIN DOOR SEAL WAS LUBRICATED ALSO.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
